# SDR TL9R200600001

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station TL9R551N
- Make and model: Boeing 737*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26123111
- Part serial: B2958
- Condition: Fractured
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OPERATOR STATES THAT SMOKE WAS REPORTED COMING FROM A WHEEL/BRAKE ASSEMBLY. TECHNICIANS DISCOVERED THAT THE HUB ON THE IB WHEEL HAD A COMPLETE CIRCUMFERENTIAL FRACTURE. THE COMPLETE WHEEL ASSEMBLY IS BEING SENT TO MFG FOR EVALUATION.
